Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Embedding cosmic spaces in Lusin spaces

Author: Amer Bešlagić
Journal: Proc. Amer. Math. Soc. 89 (1983), 515-518
MSC: Primary 54H05; Secondary 54E15, 54E65
MathSciNet review: 715877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every regular cosmic space can be embedded in a Lusin space. This answers a question posed by J. P. R. Christensen.

References [Enhancements On Off] (What's this?)

  • [1] J. Calbrix, Une propriété des espaces topologiques réguliers, images continues d'espaces métrisables séparables, C. R. Acad. Sci. Paris 295 (1982), 81-82. MR 676368 (83j:54029)
  • [2] J. P. R. Christensen, Topology and Borel structure, North-Holland, Amsterdam, 1974. MR 0348724 (50:1221)
  • [3] E. K. van Douwen, Integers and topology, Handbook of Set Theoretic Topology (K. Kunen and J. E. Vaughan, eds.), North-Holland, Amsterdam (to appear). MR 776622 (87f:54008)
  • [4] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [5] W. Hurewicz, Relative perfekte Teile von Punktmengen und Mengen $ (A)$, Fund. Math. 12 (1928), 78-109.
  • [6] B. MacGibbon, On pre-analytic spaces, Math. Ann. 213 (1975), 257-259. MR 0358743 (50:11202)
  • [7] E. Michael, $ {\aleph _0}$-spaces, J. Math. Mech. 15 (1966), 983-1002. MR 0206907 (34:6723)
  • [8] -, Paracompactness and the Lindelöf property in finite and countable cartesian products, Compositio Math. 23 (1971), 199-214. MR 0287502 (44:4706)
  • [9] M. E. Rudin, Handwritten notes.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 54E15, 54E65

Retrieve articles in all journals with MSC: 54H05, 54E15, 54E65

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society